Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("TWO SERVER QUEUE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 122

  • Page / 5
Export

Selection :

  • and

OPTIMAL SERVICE POLICIES, JUST AFTER IDLE PERIODS, IN TWO-SERVER HETEROGENEOUS QUEUING SYSTEM.SETH K.1977; OPER. RES.; U.S.A.; DA. 1977; VOL. 25; NO 2; PP. 356-360; BIBL. 3 REF.Article

UN MODELE D'ATTENTE M/M/2 AVEC UN DES SERVEURS FONCTIONNANT SEULEMENT APRES UN CERTAIN NOMBRE DE SOLLICITATIONS DANS LE SYSTEMEDRAGOTA I.1977; STUD. CERC. MAT.; ROMAN.; DA. 1977; VOL. 29; NO 1; PP. 35-42; ABS. FR.; BIBL. 3 REF.Article

COMMUTATIVE TANDEM QUEUE WITH MARKOVIAN INPUT AND SERVICES.NISHIDA T; HIRAMATSU T; ITSUJI H et al.1976; MATH. JAP.; JAP.; DA. 1976; VOL. 21; NO 4; PP. 401-409; BIBL. 5 REF.Article

FORMATION ASYMPTOTIQUEMENT OPTIMALE DES FILES DANS LES SYSTEMES DE SERVICE DE MASSE A PLUSIEURS CANAUX AVEC DE GRANDES SURCHARGESNAZAROV AA; TERPUGOV AF.1977; AVTOMAT. I TELEMEKH.; S.S.S.R.; DA. 1977; NO 9; PP. 53-57; ABS. ANGL.; BIBL. 3 REF.Article

THE AUTOCORRELATION FUNCTION OF THE QUEUE LENGTH PROCESS FOR THE TWO SERVER POISSON QUEUEHILL JM; TOGNETTI KP.1978; J. APPL. PROBABIL.; GBR; DA. 1978; VOL. 15; NO 2; PP. 447-451; BIBL. 5 REF.Article

DISTRIBUTION CONJOINTE DU TEMPS D'OCCUPATION ET DU TEMPS LIBRE DANS UN SYSTEME DE SERVICE DE MASSEBELOV EG; PECHINKIN AV.1978; VEST. MOSKOV. UNIV., 1; SUN; DA. 1978; NO 6; PP. 3-8; ABS. ENG; BIBL. 2 REF.Article

A EXTENSION OF ERLANG'S LOSS FORMULA.WOLF RW; WRIGHTSON CW.1976; J. APPL. PROBABIL.; G.B.; DA. 1976; VOL. 13; NO 3; PP. 628-632; BIBL. 7 REF.Article

ON THE M/G/2 QUENEING MODELCOHEN JW.1982; STOCHASTIC PROCESSES AND THEIR APPLICATIONS; ISSN 0304-4149; NLD; DA. 1982; VOL. 12; NO 3; PP. 231-248; BIBL. 8 REF.Article

OPTIMAL DYNAMIC RULES FOR ASSIGNING CUSTOMERS TO SERVERS IN A HETEROGENOUS QUEUING SYSTEM.WINSTON W.1978; NAV. RES. LOGIST. QUART.; U.S.A.; DA. 1978; VOL. 24; NO 2; PP. 293-300; BIBL. 9 REF.Article

STOCHASTIC CONTROL OF A QUEUE WITH TWO SERVERS OF DIFFERENT RATESWOEI LIN; KUMAR PR.1982; LECTURE NOTES IN CONTROL AND INFORMATION SCIENCES; ISSN 0170-8643; DEU; DA. 1982; NO 44; PP. 719-728; BIBL. 3 REF.Conference Paper

ON THE STEADY-STATE SOLUTION OF THE M/G/2 QUEUEHOKSTAD P.1979; ADV. APPL. PROBAB.; GBR; DA. 1979; VOL. 11; NO 1; PP. 240-255; BIBL. 18 REF.Article

A CYCLIC QUEUEING NETWORK WITH DEPENDENT EXPONENTIAL SERVICE TIMEJACOBS PA.1978; J. APPL. PROBABIL.; GBR; DA. 1978; VOL. 15; NO 3; PP. 573-589; BIBL. 15 REF.Article

THE CYCLE TIME DISTRIBUTION OF EXPONENTIAL CYCLIC QUEUESCHOW WM.1980; J. ASS. COMPUTG MACHIN.; USA; DA. 1980; VOL. 27; NO 2; PP. 281-286; BIBL. 14 REF.Article

COMMUTATIVE TANDEM QUEUE WITH CORRELATED TWO SERVERSNISHIDA T; HIRAMATSU T.1979; MATH. JAP.; JPN; DA. 1979; VOL. 24; NO 1; PP. 73-80; BIBL. 5 REF.Article

OPTIMAL OPERATION OF AN M/M/2 QUEUE WITH REMOVABLE SERVERSBELL CE.1980; OPER. RES.; ISSN 0030-364X; USA; DA. 1980; VOL. 28; NO 5; PP. 1189-1204; BIBL. 10 REF.Article

SYSTEME EXPONENTIEL A DEUX PHASES DE SERVICE AVEC DES PERTES INTERNES OU DES BLOCAGESBOCHAROV PP; AL'BORES F KH.1980; PROBL. CONTROL INF. THEORY; ISSN 0370-2529; HUN; DA. 1980; VOL. 9; NO 5; PP. 365-379; ABS. ENG; BIBL. 13 REF.Article

A FINITE SOURCE, DUAL SERVER, PIPELINED QUEUEING MODEL FOR COMPUTER PERFORMANCE ANALYSIS.FRANKLIN M; SEN A.1975; IN: MODELING SIMULATION. ANNU. CONF. 6; PITTSBURGH, PA.; 1975; PITTSBURGH; INSTRUM. SOC. AMERICA; DA. 1975; VOL. 1; PP. 517-522; BIBL. 9 REF.Conference Paper

AN EVALUATION OF ALTERNATIVE TASK ALLOCATIONS TO TWO SERVERSSHIMSHAK DG; SPHICAS GP.1979; INTERNATION. J. PRODUCT. RES.; GBR; DA. 1979; VOL. 17; NO 4; PP. 333-343; ABS. FRE/GER; BIBL. 20 REF.Article

QUEUES WITH DELAYED FEEDBACKFOLEY RD; DISNEY RL.1983; ADVANCES IN APPLIED PROBABILITY; ISSN 0001-8678; GBR; DA. 1983; VOL. 15; NO 1; PP. 162-182; BIBL. 2 P.Article

SYSTEME A DEUX PHASES AVEC UN SERVICE IDENTIQUEVINOGRADOV OP.1983; MATEMATICESKIE ZAMETKI; ISSN 507075; SUN; DA. 1983; VOL. 33; NO 1; PP. 141-146; BIBL. 3 REF.Article

THE ACCURACY OF ESTIMATES FOR THE PERFORMANCE CRITERIA IN CERTAIN EMERGENCY SERVICE QUEUEING SYSTEMS.HALPERN J.1977; TRANSPORT. SCI.; U.S.A.; DA. 1977; VOL. 11; NO 3; PP. 223-242; BIBL. 6 REF.Article

MAXIMUM LIKELIHOOD ESTIMATES IN A M/M/2 QUEUE WITH HETEROGENEOUS SERVERSUPENDRA DAVE; SHAH YK.1980; J. OPERAT. RES. SOC.; GBR; DA. 1980; VOL. 31; NO 5; PP. 423-426; BIBL. 8 REF.Article

ORDONNANCEMENT A DEUX SERVEURS PARALLELES; TEMPS DE SERVICE ET INTER-ARRIVEES CONSTANTSLECLERCQ JP.1979; REV. BELGE STATIST. INFORMAT. RECH. OPERAT.; BEL; DA. 1979; VOL. 19; NO 4; PP. 2-17; BIBL. 2 REF.Article

On a two-server finite queuing system with ordered entry and deterministic arrivalsNAWIJN, W. M.European journal of operational research. 1984, Vol 18, Num 3, pp 388-395, issn 0377-2217Article

A better lower bound on the competitive ratio of the randomized 2-server problemCHROBAK, M; LARMORE, L. L; LUND, C et al.Information processing letters. 1997, Vol 63, Num 2, pp 79-83, issn 0020-0190Article

  • Page / 5